# SDR HALA2014040400041

- Difficulty date: April 4, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 42,663 hours, 7,761 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755359C
- Part serial: L0154
- Condition: Failed
- Location: Lt Generator
- Part time: 120 hours, 17 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK: LEFT GENERATOR FAILED, GENERATOR DRIVE DISCONNECTED.  R & R LT ENGINE IDG IAW AMM 24-11-01.  OPS AND LEAK CHECKED GOOD.  NO FAULTS NOTED, OK FOR SERVICE.
